Alert archive / Alabama / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 21, NWS Huntsville, AL

March 7, 2026Colbert County, Franklin County, Lawrence County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 7, 2026, 3:24 PM CST for Colbert County, Franklin County, Lawrence County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 3:24 PM CST (21:24 UTC)
Expired
Mar 7, 2026, 4:15 PM CST
In force
51 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Colbert County, AL, Franklin County, AL, Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS54 KHUN 072124
SVRHUN
ALC033-059-079-072215-
/O.NEW.KHUN.SV.W.0021.260307T2124Z-260307T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
324 PM CST Sat Mar 7 2026

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  Southeastern Colbert County in northwestern Alabama...
  Eastern Franklin County in northwestern Alabama...
  Southwestern Lawrence County in northwestern Alabama...

* Until 415 PM CST.

* At 324 PM CST, a severe thunderstorm was located near Hackleburg,
  or 12 miles southwest of Russellville, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Russellville, Phil Campbell, Littleville, Belgreen, Hodges, Mt
  Hope, La Grange, Tharptown, Duketon, and Rockwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail, damaging wind, and continuous cloud to ground lightning are 
occurring with this storm. Move indoors immediately. Lightning is 
one of nature's leading killers. Remember, if you can hear thunder, 
you are close enough to be struck by lightning.

&&

LAT...LON 3470 8756 3435 8729 3430 8755 3431 8768
      3431 8792 3440 8798
TIME...MOT...LOC 2124Z 239DEG 25KT 3436 8785 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AMP
4 follow-up statements
583 
WWUS54 KHUN 072134
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
334 PM CST Sat Mar 7 2026

ALC033-059-079-072215-
/O.CON.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Colbert AL-Franklin AL-Lawrence AL-
334 PM CST Sat Mar 7 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN COLBERT...EASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE
COUNTIES...

At 333 PM CST, a severe thunderstorm was located near Phil Campbell,
or 8 miles south of Russellville, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Russellville, Phil Campbell, Littleville, Belgreen, Mt Hope, La
Grange, Tharptown, Duketon, Rockwood, and Landersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3470 8756 3435 8729 3430 8755 3431 8768
      3431 8783 3445 8791
TIME...MOT...LOC 2133Z 239DEG 25KT 3440 8778 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AMP
071 
WWUS54 KHUN 072141
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
341 PM CST Sat Mar 7 2026

ALC033-059-079-072215-
/O.CON.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Colbert AL-Franklin AL-Lawrence AL-
341 PM CST Sat Mar 7 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN COLBERT...EASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE
COUNTIES...

At 341 PM CST, a severe thunderstorm was located near Phil Campbell,
or near Russellville, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Russellville, Phil Campbell, Newburg, Mt Hope, La Grange, Tharptown,
Isbell, Bankhead National Forest, Spruce Pine, and Rockwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
      3445 8784 3465 8752
TIME...MOT...LOC 2141Z 239DEG 25KT 3443 8772 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AMP
277 
WWUS54 KHUN 072149
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
349 PM CST Sat Mar 7 2026

ALC033-072158-
/O.CAN.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Colbert AL-
349 PM CST Sat Mar 7 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLBERT COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
      3437 8778 3454 8743
TIME...MOT...LOC 2148Z 261DEG 26KT 3438 8762 

$$

ALC059-079-072215-
/O.CON.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Franklin AL-Lawrence AL-
349 PM CST Sat Mar 7 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE COUNTIES...

At 348 PM CST, a severe thunderstorm was located near Phil Campbell,
or 10 miles north of Haleyville, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Phil Campbell, Mt Hope, Bankhead National Forest, Spruce Pine, and
Landersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
      3437 8778 3454 8743
TIME...MOT...LOC 2148Z 261DEG 26KT 3438 8762 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AMP
019 
WWUS54 KHUN 072205
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
405 PM CST Sat Mar 7 2026

ALC059-079-072215-
/O.EXP.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Franklin AL-Lawrence AL-
405 PM CST Sat Mar 7 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN LAWRENCE COUNTIES WILL EXPIRE AT 415 PM CST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
      3437 8778 3454 8743
TIME...MOT...LOC 2205Z 239DEG 25KT 3444 8750 

$$

AMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 2:22 PM CST, 1 hour 2 minutes earlier. Its key messages:

  • Updated at 920 AM CST Sat Mar 7 2026
  • Medium to high chances (60-90%) of thunderstorms this afternoon and evening, with a low risk of severe weather. Damaging winds are the primary hazard.
  • There is a medium chance of thunderstorms on Monday, some of which could be strong.
  • An organized and widespread risk of thunderstorms exists on Wednesday, with a low risk of severe weather.
Area forecast discussion, Mar 7, 2:22 PM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
222 PM CST Sat Mar 7 2026

...New NEAR TERM...

.KEY MESSAGES...
Updated at 920 AM CST Sat Mar 7 2026

 - Medium to high chances (60-90%) of thunderstorms this afternoon
   and evening, with a low risk of severe weather. Damaging winds
   are the primary hazard.

 - There is a medium chance of thunderstorms on Monday, some of
   which could be strong.

 - An organized and widespread risk of thunderstorms exists on
   Wednesday, with a low risk of severe weather.

&&

.NEAR TERM...
(Tonight)
Issued at 222 PM CST Sat Mar 7 2026

A loosely organized QLCS was advancing quickly into middle TN
through far northwest AL. Temperatures have heated into the lower
80s in a narrow corridor just ahead of the line with dew points
mixing down into the lower 60s. Along the gust front, wind gusts
of 35-40kt have been reported, remaining sub-severe. With low
layer and mid layer shear orientation being mostly orthogonal to
the line, updrafts have been unable to sustain strength before
being displaced behind the line. CAMS indicate this line will
continue to progress east across the rest of north AL and southern
middle TN through early this evening. But for now, we do believe
the risk of severe wind gusts remains quite low.

Previous Discussion...
Issued at 920 AM CST Sat Mar 7 2026

Low clouds have overspread most of the forecast area, except for
far northwest AL. The clouds will lift and scatter out some by
midday into the early afternoon hours, allowing for more ample
surface heating to take place. SBCAPE values of 1000-1500 J/Kg
will develop rather quickly as a result of temperatures reaching
the middle to upper 70s with dew points in the lower to middle
60s. This instability will assist the advance and maintenance of
an approaching QLCS now reaching the MS River valley. Various
CAMS are in very good agreement on timing now with arriving in far
northwest AL at 20-21Z, and exiting our southeast counties by
around 02-03Z. With low level shear vectors becoming rather
parallel to the line movement, the threat of mesovortices looks
pretty limited, but will watch this trend closely. The primary
hazard will be gusty to damaging wind gusts along the gust front
of the line.

&&

&&

.SHORT TERM...
(Sunday through Monday)
Issued at 920 AM CST Sat Mar 7 2026

Any lingering showers early Sunday morning will shift southeast as
a cold front drops southeast through the area. A narrow ridge axis
will move into the OH and TN Valleys through eastern TX. This will
provide a sunny and dry afternoon Sunday, with dew points sliding
back into the 50s.

A fast moving shortwaves in the west-east 5h flow arrives quickly
on Monday. This generates a broad area of southwest flow in low
levels that will quickly increase Theta-E advection and low level
moisture. One or more clusters of showers and thunderstorms will
develop in the east TX and AR Monday morning, spreading quickly
northeast into the TN Valley during the afternoon and evening
hours. With 40-50kt of 6km bulk shear and a plume of 1500-2000
J/kg SBCAPE upstream across the lower MS Valley, there is a low
risk of severe storms outlooked just to our southwest. However, I
would not be surprised if this is expanded further northeast if
these forecast parameters hold.

&&

.LONG TERM...
(Monday night through Friday)
Updated at 425 AM CST Sat Mar 7 2026

[425AM UPDATE] - SPC has recently outlooked a portion of our
local area in a low risk of severe weather on Wednesday. Thus, we
will be monitoring this system for midweek closely. Check back
for forecast updates, especially as details become clearer in the
coming days. Continue to stay weather aware and have an emergency
plan in place, as we have officially entered our Spring severe
season!

Previous Discussion:

This front is expected to continue to move northward Monday night
into Tuesday. The more unusual trend of the warm air winning out
continues early next week, as the frontal boundary heads
northward. With warmer air returning and despite good rain
chances, lows then should mainly range in the lower 60s. As the
upper disturbance departs, lower chances of showers and
thunderstorms are expected on Tuesday. With decent warm air
advection, high temperatures Tuesday should rise into the upper
70s to lower 80s. Lower end rain chances are expected Tue night
mainly over our northern and western area. Otherwise the warmer
trend will continue, with lows in the low/mid 60s.

At the moment; an amplified upper level flow pattern (troughing
west and ridging east) will become more of a split-flow pattern as
we go into the weekend and early next week. A disturbance over
the Great Basin within the mean trough will move southward and
become part of a cut-off upper low set to form over the Baja this
weekend. This low eventually early next week will rejoin the main
northern stream, and get ejected eastward across the Mid South to
the Appalachians in the later portion of next week.

Another surface low should form over the southern Great Plains on
Wednesday and head to the northeast along the boundary that moved
north of here on Mon/Tue. This next system will bring additional
scattered to numerous showers to the area Wed/Wed night. A few
thunderstorms could be mixed with more predominate showers Wed
night. This front appears will move to the SE across the area Wed
night into Thursday. Showers with this system should taper off
from NW to SE during the day Thu. Dry conditions should return Thu
night into Friday.

One more warm day Wed with highs inching back to around 80. This
time, the warm temperatures will be coming to and end Wed night,
as colder Canadian air filters in from the NW. Lows Thu night will
chill into the 40s. A return to more seasonable conditions are
expected on Thu with highs in the upper 50s to lower 60s. Chilly
conditions return Thu night with lows in the mid/upper 30s to
around 40. A bit milder Friday the 13th with highs into the
mid/upper 60s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1036 AM CST Sat Mar 7 2026

Ceilings of 020-030agl (MVFR) will lift and/or scatter back to the
VFR category by 18Z. South-southwest winds will gust at 20-25kt
this afternoon in advance of a line of +TSRA. The line will move
from west to east across north AL and southern middle TN from
~20Z-02Z. A gust front will produce brief gusts of 30-40kt, with
a few locations reaching near 50kt. For now, have included ~40kt
at KMSL and KHSV. Behind the initial line of +TSRA, -SHRA will
persist through tonight with a diminishing areal coverage
expected. Low ceilings below 010agl (IFR) will develop by 05-07Z,
with improvement to above 010agl (MVFR) by 16Z.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...None.
TN...None.
&&

NEAR TERM...17
SHORT TERM....17
LONG TERM....26
AVIATION...17

In the hours before

Special weather statement, Mar 7, 1:28 PM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Huntsville AL
128 PM CST Sat Mar 7 2026

ALZ001-002-072015-
Lauderdale AL-Colbert AL-
128 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT LAUDERDALE AND NORTHWESTERN
COLBERT COUNTIES THROUGH 215 PM CST...

At 126 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Olive Hill to near J P Coleman
State Park to near Midway. Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Florence, Muscle Shoals, Sheffield, Tuscumbia, Killen, Cherokee, St.
Florian, Underwood-Petersville, Waterloo, and Malone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3500 8739 3466 8763 3464 8813 3489 8810
      3492 8816 3501 8820
TIME...MOT...LOC 1926Z 257DEG 41KT 3517 8801 3495 8810 3470 8830

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMP
Special weather statement, Mar 7, 2:13 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Huntsville AL
213 PM CST Sat Mar 7 2026

ALZ001>005-072100-
Lawrence AL-Lauderdale AL-Franklin AL-Limestone AL-Colbert AL-
213 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LIMESTONE...
LAUDERDALE...COLBERT...FRANKLIN AND LAWRENCE COUNTIES THROUGH 300 PM
CST...

At 212 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Killen to near Tuscumbia to Red Bay. Movement
was east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Moulton,
Red Bay, Rogersville, Phil Campbell, and Killen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3475 8812 3480 8802 3501 8785 3499 8696
      3469 8707 3467 8709 3468 8711 3466 8710
      3430 8746 3432 8817
TIME...MOT...LOC 2012Z 277DEG 33KT 3498 8753 3469 8770 3435 8818

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMP
Special weather statement, Mar 7, 2:59 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Huntsville AL
259 PM CST Sat Mar 7 2026

ALZ001>007-072145-
Lawrence AL-Madison AL-Morgan AL-Lauderdale AL-Franklin AL-
Limestone AL-Colbert AL-
259 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MADISON...
LIMESTONE...EASTERN LAUDERDALE...SOUTHEASTERN COLBERT...FRANKLIN...
NORTHWESTERN MORGAN AND LAWRENCE COUNTIES THROUGH 345 PM CST...

At 259 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Ardmore to near Town Creek to near Phil
Campbell. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northwestern Huntsville, Decatur, Madison, Athens, Hartselle,
Russellville, Moulton, Meridianville, Moores Mill, and Redstone
Arsenal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3469 8765 3500 8739 3499 8646 3456 8675
      3430 8713 3432 8813
TIME...MOT...LOC 2059Z 269DEG 17KT 3497 8705 3467 8736 3433 8785

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AMP
Special weather statement, Mar 7, 3:01 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Huntsville AL
301 PM CST Sat Mar 7 2026

TNZ076-096-097-072145-
Franklin TN-Moore TN-Lincoln TN-
301 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT MOORE...LINCOLN AND FRANKLIN
COUNTIES THROUGH 345 PM CST...

At 301 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Petersburg to 9 miles west
of Ardmore. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winchester, Fayetteville, Lynchburg, Decherd, Estill Springs,
Ardmore, Huntland, Petersburg, Tims Ford Lake, and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3539 8628 3538 8625 3537 8627 3534 8624
      3533 8620 3536 8616 3534 8603 3531 8596
      3499 8615 3499 8684 3526 8683 3525 8675
      3531 8668 3533 8660 3537 8659 3536 8649
      3532 8642 3535 8641 3536 8633 3541 8626
TIME...MOT...LOC 2101Z 261DEG 32KT 3536 8674 3499 8701

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AMP

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 9:00 PM CSTSpecial Weather StatementHUNCullman30 min
Mar 7, 1:28 PM CSTSpecial Weather StatementHUNColbert, Lauderdale47 min
Mar 7, 2:13 PM CSTSpecial Weather StatementHUNColbert, Franklin, Lauderdale, Lawrence47 min
Mar 7, 2:44 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin24 min
Mar 7, 2:59 PM CSTSpecial Weather StatementHUNFranklin, Lawrence, Limestone46 min
Mar 7, 3:45 PM CSTSpecial Weather StatementHUNLawrence, Limestone, Madison, Morgan45 min
Mar 7, 4:27 PM CSTSpecial Weather StatementHUNJackson, Madison48 min
Mar 7, 4:29 PM CSTSpecial Weather StatementHUNCullman, Marshall, Morgan46 min
Mar 7, 5:12 PM CSTSpecial Weather StatementHUNDeKalb, Jackson48 min
Mar 7, 5:14 PM CSTSpecial Weather StatementHUNCullman, Marshall, Morgan46 min
Mar 7, 5:59 PM CSTSpecial Weather StatementHUNDeKalb, Jackson, Marshall46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.